MathSciNet Relay Station
MathSciNet bibliographic data
MR93874 (20 #394) 62.00
Birnbaum, Z. W.; McCarty, R. C. A distribution-free upper confidence bound for ${\rm Pr}\{Y<X\}$, based on independent samples of $X$ and $Y$. Ann. Math. Statist 29 1958 558–562.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement